# SDR UALA2011102505783

- Difficulty date: October 23, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 41,705 hours, 10,639 cycles
- Engine: Pwa PW4056
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO COMM DISPLAYED ON ACARS DISPLAY UNIT OVER OCEAN, ACARS SENDS OK IN VHF RANGE.  CONFERRED WITH FLT CREW AND SAT SHOWS NO COMM.  REPAIR ACCOMPLISHED. TEST CHECKED OKAY.
